\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Noise and stability in reaction-diffusion equations

  • * Corresponding author: Jinlong Wei

    * Corresponding author: Jinlong Wei 

The authors are grateful to the referees for their valuable suggestions and comments on the original manuscript. This research was partly supported by the NSF of China grants 11771123, 11501577, 11626085 and the Startup Foundation for Introducing Talent of NUIST

Abstract Full Text(HTML) Related Papers Cited by
  • We study the stability of reaction-diffusion equations in presence of noise. The relationship of stability of solutions between the stochastic ordinary different equations and the corresponding stochastic reaction-diffusion equation is firstly established. Then, by using the Lyapunov method, sufficient conditions for mean square and stochastic stability are given. The results show that the multiplicative noise can make the solution stable, but the additive noise will be not.

    Mathematics Subject Classification: Primary: 35B35; Secondary: 60H15.

    Citation:

    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] L. Arnold, I. Chueshov and G. Ochs, Random Dynamical Systems Methods in Ship Stability: A Case Study. Interacting Stochastic Systems, Springer, Berlin, 2005, 409–433. doi: 10.1007/3-540-27110-4_19.
    [2] V. BarbuC. Lefter and G. Tessitore, A note on the stabilizability of stochastic heat equations with multiplicative noise, C. R. Math. Acad. Sci. Paris, 334 (2002), 311-316.  doi: 10.1016/S1631-073X(02)02259-8.
    [3] V. Barbu and G. Da Prato, Internal stabilization by noise of the Navier-Stokes equation, SIAM J. Control Optim., 49 (2011), 1-20.  doi: 10.1137/09077607X.
    [4] V. Barbu, Note on the internal stabilization of stochastic parabolic equations with linearly multiplicative Gaussian noise, ESAIM Control Optim. Calc. Var., 19 (2013), 1055-1063.  doi: 10.1051/cocv/2012044.
    [5] P. -L. Chow, Stochastic partial differential equations. Applied Mathematics and Nonlinear Science Series, Chapman & Hall, Boca Raton, FL, 2007.
    [6] P-L. Chow, Explosive solutions of stochastic reaction-diffusion equations in mean $L^p$-norm, J. Differential Equations, 250 (2011), 2567-2580.  doi: 10.1016/j.jde.2010.11.008.
    [7] T. CaraballoP. Kloeden and B. Schmalfuß, Exponentially stable stationary solutions for stochastic evolution equations and their perturbation, Appl. Math. Optim., 50 (2004), 183-207.  doi: 10.1007/s00245-004-0802-1.
    [8] G. Da Prato and  J. ZabczykStochastic Equations in Infinite Dimensions, Encyclopedia of Mathematics and its Applications, vol. 44, Cambridge University Press, Cambridge, 1992. 
    [9] K. DareiotisM. Gerencsér and B. Gess, Entropy solutions for stochastic porous media equations, J. Differential Equations, 266 (2019), 3732-3763.  doi: 10.1016/j.jde.2018.09.012.
    [10] E. Fedrizzi and F. Flandoli, Noise prevents singularities in linear transport equations, J. Funct. Anal., 264 (2013), 1329-1354.  doi: 10.1016/j.jfa.2013.01.003.
    [11] F. FlandoliM. Gubinelli and E. Priola, Well-posedness of the transport equation by stochastic perturbation, Invent. Math., 180 (2010), 1-53.  doi: 10.1007/s00222-009-0224-4.
    [12] F. Flandoli and D. Luo, Euler-Lagrangian approach to 3D stochastic Euler equations, J. Geom. Mech., 11 (2019), 153-165.  doi: 10.3934/jgm.2019008.
    [13] D. Gilbarg and N. S. Trudinger, Elliptic Partial Differential Equations of Second Order, 2nd edition, Springer-Verlag, Berlin, 1983. doi: 10.1007/978-3-642-61798-0.
    [14] R. Khasminskii, Stochastic Stability of Differential Equations, Stochastic Modelling and Applied Probability, vol. 66, Springer, Heidelberg, 2012. doi: 10.1007/978-3-642-23280-0.
    [15] K. Liu and X. Mao, Exponential stability of non-linear stochastic evolution equations, Stochastic Process. Appl., 78 (1998), 173-193.  doi: 10.1016/S0304-4149(98)00048-9.
    [16] G. Lv and J. Duan, Impacts of noise on a class of partial differential equations, J. Differential Equations, 258 (2015), 2196-2220.  doi: 10.1016/j.jde.2014.12.002.
    [17] G. LvJ. DuanL. Wang and J. Wu, Impact of noise on ordinary differential equations, Dynamic system and Applications, 27 (2018), 225-236. 
    [18] G. LvH. GaoJ. Wei and J.-L. Wu, BMO and Morrey-Campanato estimates for stochastic convolutions and Schauder estimates for stochastic parabolic equations, J. Differential Equations, 266 (2019), 2666-2717.  doi: 10.1016/j.jde.2018.08.042.
    [19] G. Lv and J. Wei, Global existence and non-existence of stochastic parabolic equations, preprint, 2019, arXiv: 1902.07389.
    [20] M. Mackey and G. Nechaeva, Noise and stability in differential delay equations, J. Dynam. Differential Equations, 6 (1994), 395-426.  doi: 10.1007/BF02218856.
    [21] X. Mao, Exponential Stability of Stochastic Differential Equations, Monographs and Textbooks in Pure and Applied Mathematics, vol. 182. Marcel Dekker, Inc., New York, 1994.
    [22] D. H. Nguen and G. Yin, Stability of regime-switching diffusion systems with discrete states belonging to a countable set, SIAM J. Control Optim., 56 (2018), 3893-3917.  doi: 10.1137/17M1118476.
    [23] R. Tian, J. Wei and J. Wu, On a generalized population dynamics equation with environmental noise, Statist. Probab. Lett., 168 (2021) 108944, 7 pp. doi: 10.1016/j. spl. 2020.108944.
    [24] J. B. Walsh, An Introduction to Stochastic Partial Differential Equations, Lecture Notes in Math., vol. 1180, Springer, Berlin, 1986. doi: 10.1007/BFb0074920.
    [25] Y. Wang, F. Wu and X. Mao, Stability in distribution of stochastic functional differential equations, Systems Control Lett., 132 (2019), 104513, 10 pp. doi: 10.1016/j. sysconle. 2019.104513.
    [26] F. WuG. Yin and L.Y. Wang, Stability of a pure random delay system with two-time-scale Markovian switching, J. Differential Equations, 253 (2012), 878-905.  doi: 10.1016/j.jde.2012.04.017.
    [27] Q. Ye and  Z. LiIntroduction to Reaction-Diffusion Equations, Science Press, Beijing, 1990. 
    [28] X. Zhang, Stochastic differential equations with Sobolev drifts and driven by $\alpha$-stable processes, Ann. Inst. Henri Poincaré Probab. Stat., 49 (2013), 1057-1079.  doi: 10.1214/12-AIHP476.
  • 加载中
SHARE

Article Metrics

HTML views(436) PDF downloads(367) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return